One ingredient in this product is acetaminophen. Taking too much acetaminophen may cause serious (possibly fatal) liver disease. Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. People with liver problems and children should take less acetaminophen. Ask your doctor or pharmacist how much acetaminophen is safe to take.
Do not use with any other drug containing acetaminophen without asking your doctor or pharmacist first. Acetaminophen is in many nonprescription and prescription medications (such as pain/fever drugs or cough-and-cold products). Check the labels on all your medicines to see if they contain acetaminophen, and ask your pharmacist if you are unsure.
Get medical help right away if you take too much acetaminophen (overdose), even if you feel well. Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.
Daily alcohol use, especially when combined with acetaminophen, may damage your liver. Avoid alcohol.
This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.
How to use Migraine Pain Reliever 250 Mg-250 Mg-65 Mg Tablet
See also Warning section.
If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.
Take this medication by mouth as directed by your doctor, or follow the product package directions. Drink a full glass of water (8 ounces/240 milliliters) with this medication unless your doctor directs you otherwise. If you are using the tablet form of this medication, do not lie down for at least 10 minutes after you have taken this drug. If upset stomach occurs, you may take it with food or milk.
The dosage is based on your medical condition and response to treatment. Do not increase your dose or use this drug more often or for longer than directed. Do not use this product for pain lasting longer than 10 days or fever lasting more than 3 days. Use the smallest effective dose. Consult your doctor or pharmacist for more information.
If you are taking this drug "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well.
If you are taking this product for headache, seek immediate attention if you also have: trouble speaking, weakness on one side of the body, sudden vision changes. Before using this product, consult a doctor or pharmacist if you have: daily headaches; your first headache after age 50; a headache that is more severe or different from your usual headaches; headaches caused by head injury, coughing or bending; a headache with persistent/severe vomiting, fever and stiff neck. Consult your doctor or pharmacist if your migraine headache is not relieved, or if it worsens after the first dose.
If you are using drugs for migraine attacks on 10 or more days each month, the drugs may actually make your headaches worse (medication overuse headache). Do not use medications more often or for longer than directed. Tell your doctor if you need to use this medication more often, or if the medication is not working as well, or if your headaches get worse.
Consult your doctor if your condition persists or worsens (for example, if you have new or unusual symptoms, redness or swelling of the painful area, pain or fever that does not go away or gets worse).
You Might Also Like
Have you ever purchased Migraine Pain Reliever 250 Mg-250 Mg-65 Mg Tablet?
This survey is being conducted by the WebMD marketing sciences department.
Free RX Coupon
Save up to 80% on your prescriptions.
Save up to 80% on your prescription with WebMDRx
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.